# SDR ASAA2019032028692

- Difficulty date: March 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 62,917 hours, 29,933 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Drain Line
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S NR 2 WINDOW WON'T CLOSE. GROUNDED - YES. RE-POSITIONED DRAIN TUBE AS REQUIRED. OPS NORMAL.
